Volume 19, Issue 4
A Trust Region Algorithm for Constrained Nonsmooth Optimization Problems

Yu Fei Yang & Dong Hui Li

J. Comp. Math., 19 (2001), pp. 357-364

Published online: 2001-08

Preview Full PDF 211 2105
Export citation
  • Abstract

This paper presents a new inexact trust region algorithm for solving constrained nonsmooth optimization problems. Under certain conditions, we prove that the algorithm is globally convergent.

  • Keywords

Trust region method Nonsmooth function Constrained optimization Global convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-357, author = {}, title = {A Trust Region Algorithm for Constrained Nonsmooth Optimization Problems}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {4}, pages = {357--364}, abstract = { This paper presents a new inexact trust region algorithm for solving constrained nonsmooth optimization problems. Under certain conditions, we prove that the algorithm is globally convergent. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8988.html} }
TY - JOUR T1 - A Trust Region Algorithm for Constrained Nonsmooth Optimization Problems JO - Journal of Computational Mathematics VL - 4 SP - 357 EP - 364 PY - 2001 DA - 2001/08 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8988.html KW - Trust region method KW - Nonsmooth function KW - Constrained optimization KW - Global convergence AB - This paper presents a new inexact trust region algorithm for solving constrained nonsmooth optimization problems. Under certain conditions, we prove that the algorithm is globally convergent.
Yu Fei Yang & Dong Hui Li. (1970). A Trust Region Algorithm for Constrained Nonsmooth Optimization Problems. Journal of Computational Mathematics. 19 (4). 357-364. doi:
Copy to clipboard
The citation has been copied to your clipboard